Does anyone know what I'm talking about?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BellsforHer
Regular Member


Date Joined Oct 2005
Total Posts : 429
   Posted 2/20/2010 5:19 PM (GMT -7)   
It's been 6 weeks since my last remicade infusion and I can tell it has worn off. I'm getting it every 8 weeks. I want to know if anyone can relate to the pain I am having. It's hard to describe it really. It's not sharp or shooting or strictly in my LRQ. It happens immediately after I swallow a bite of food or it will occur a few minutes to an hour later. It starts more in my stomach area and radiates out and up and then kind of in my back (it's dull and achy). I also feel nauseated most of the times when I have the pain. I'm having diarrhea again at many episodes per day, mostly in the morning when I first get up. I guess I just want to know if anyone else has this kind of pain and if you have any ideas what is causing it. I'm starting to feel like I can't eat anything and I'm popping Tylenol as often as I can take it and it's not doing much for the pain. Any input will be greatly appreciated. Thanks everyone.
35 year old Female

Entocort EC 9mg per day and Remicade

Tried Remicade 2 yrs ago for about a year and a half and loved it, got off it due to costs, tried Humira and it just didn't work for me so now back on Remicade.


~Trying to avoid surgery as long as possible~


andorable
Veteran Member


Date Joined Jun 2005
Total Posts : 981
   Posted 2/20/2010 5:24 PM (GMT -7)   
I have been down that road before and understand exactly what u are saying. I personally thing you probably need remicade more often. I think you need to contact your GI and let him know whats going on because it sounds like you are flaring again. Take care and let us know how you go

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 2/20/2010 5:33 PM (GMT -7)   
You definately need to talk with your doc.
Forum Co-moderator - Crohn's Disease/Thyroid Disorders:_All comments have the caveat contact your local health care provider.

I will find a way or make one. –Phillip Sidney 1554-1586

All that I am and all that I shall ever be, I owe to my Angel Mother.

The Bucket List- Have you found joy in your life?  Has your life brought joy to others?

Make sure your suffering has meaning…


dodger84
Regular Member


Date Joined Jan 2008
Total Posts : 37
   Posted 2/20/2010 6:12 PM (GMT -7)   
I'm currently on a double dose of Remicade every 7 weeks... my doctor told me they will continue to change the frequency down to every 4 weeks as needed before moving to something new. I started the single dose every 8 weeks and moved to every 7 then 6 then double dose every 8 then 7... If your symptoms are really coming back full force this could be an option for you. Talk to your doctor. I still get lots of abdominal pain on my right & left sides at about 4 or 5 weeks but I'm able to deal with this as long as my other symptoms are kept in check.

randynoguts
Veteran Member


Date Joined Jan 2003
Total Posts : 6049
   Posted 2/20/2010 6:21 PM (GMT -7)   
sounds like a bad gallbladder... pain in the upper abdomen after eating.. your stomach senses food especialy fats and signals the gallbladder to contract and send in some bile to digest the fats.. if you have small stones or a constricted bile duct, this causes pain that can radiate to your back.. its not a sharp pain but a strong steady pain.. you can have a simple test to find out.. ask the dr.
randynoguts 



     http://www.geocities.com/randynogutsweb/


Valerie3
Veteran Member


Date Joined Feb 2009
Total Posts : 529
   Posted 2/20/2010 6:49 PM (GMT -7)   
I always had similar aches just above my belly button and I thought it must've been my gallbladder too, but mine is actually fine. I'm still not sure exactly what causes it, but for me it stopped when I went on Cipro and Flagyl. What they have found for me is abscesses, a fistula and a lot of narrowing, and a perforation. I also had the nausea. It could be a number of things, but it's definitely a sign that you're flaring and something isn't right. I'd get your doctors to run some tests on you (I did ultrasounds and a CT enterography) to make sure they know what's going on.

BellsforHer
Regular Member


Date Joined Oct 2005
Total Posts : 429
   Posted 2/20/2010 8:59 PM (GMT -7)   
My last really bad flare was in November and I was in the hospital for 11 days. I've had 3 ct's done since that time. Wouldn't gall bladder issues have turned up? I'll talk to my doctor Monday about it anyway. Thanks everyone for your replies, it always helps so much to have someone who understands what you are going through.
35 year old Female

Entocort EC 9mg per day and Remicade

Tried Remicade 2 yrs ago for about a year and a half and loved it, got off it due to costs, tried Humira and it just didn't work for me so now back on Remicade.


~Trying to avoid surgery as long as possible~


randynoguts
Veteran Member


Date Joined Jan 2003
Total Posts : 6049
   Posted 2/20/2010 10:04 PM (GMT -7)   
not necessarily dana, depends on how high they looked. there is a special test they can do just for gallbladder trouble, you swallow a fatty substance that triggers the thingto contract and send out bile.. and they can watch it on the flouroscope with some dye.
randynoguts 



     http://www.geocities.com/randynogutsweb/


BellsforHer
Regular Member


Date Joined Oct 2005
Total Posts : 429
   Posted 2/21/2010 7:10 AM (GMT -7)   
Thank you so much Randy, I'll definitely talk to my dr tomorrow. I did some research on the gallbladder topic and what I'm experiencing does sound a lot like it. I know it could still be Crohn's but it really helps to know of other things I could mention to my dr. You just never know with this dd! Thanks again.
35 year old Female

Entocort EC 9mg per day and Remicade

Tried Remicade 2 yrs ago for about a year and a half and loved it, got off it due to costs, tried Humira and it just didn't work for me so now back on Remicade.


~Trying to avoid surgery as long as possible~


Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 2/21/2010 8:52 AM (GMT -7)   
What you talkin bout Willis ??? sorry , had to use that line. What you discribe does sound more like gall bladder than crohns. Please talk to you doctor. Gall bladder trouble is not to be ignored. You can have some real bad trouble if it is not treated. Trust me on this. Also pancreas can hurt that way but when I had pancreatitis the pain never stopped...
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.


BellsforHer
Regular Member


Date Joined Oct 2005
Total Posts : 429
   Posted 2/22/2010 1:26 PM (GMT -7)   
haha Sniper ;-)

I talked to my doctor today. . . going in Wednesday for Remicaid, blood tests, and a urine test. He said he thinks its the Crohn's acting up but wants to do the tests to check it out. I mentioned gall bladder and he said it has looked good in all my scans but that it could still be faulty, I think was the word he used *sigh* oh well, it could always be worse. . .
35 year old Female

Entocort EC 9mg per day and Remicade

Tried Remicade 2 yrs ago for about a year and a half and loved it, got off it due to costs, tried Humira and it just didn't work for me so now back on Remicade.


~Trying to avoid surgery as long as possible~

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:56 PM (GMT -7)
There are a total of 2,732,288 posts in 301,006 threads.
View Active Threads


Who's Online
This forum has 151168 registered members. Please welcome our newest member, 14YearOldKid.
285 Guest(s), 15 Registered Member(s) are currently online.  Details
Chask, notsosicklygirl, bluelyme, Pirouette, Girlie, LG13, Faustmann, ChickNorris, TomG1988, psbg, BostonMarigold, Malone26, Myself 09, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer